# SDR CALA2024031800772

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 72,152 hours, 26,510 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 114
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 26,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FUEL LEAK SUSPECTED FROM CENTER TANK FURTHER INFO. ALSO PERFORMED A BITE TEST PASSED WITH FAULT OF THE COMP OF #2 TANK, HAD NO COORILATION TO PROBLEM REPORTED. PERFORMED BITE TEST REF FIM TASK 28-47 TASK 807. DETERMINED TO BE INTERMITTEN FAULT... CORRECTION OF AMOUNT OF FUEL TRANSFERRED TO THE CENTER TANK WAS 10K LBS. PROCESSOR, FUEL OFF 29-2841-9-0003 0114 ON 0000 PROCESSOR, FUEL OFF 29-2841-9-0003 0114 ON 29-2841-9-0003 2664 REPLACED FQIS REF AMM 28-41-81, ALSO TRANSFERED 10.0 LBS TO CENTER TANK TO VERIFY NO TANK LEAK. AND USED FUEL MANUAL TO STICK TANK, TANK AMOUNT VERIFIED CORRECT. PARTS USED: 29-2841-9-0003,QTY :1 ADD EMP:116747 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1532218 SN OFF 0114
